# SDR 2007UALA00813

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1360 BETWEEN STR 29R-28R SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED NEW TIE.
